# SDR N6WA20121229001

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 2,545,704 hours, 18,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 CEILING LEVEL EMERGENCY LIGHT INOPERATIVE.  R & R LIGHT BULB.
